New Post from Dr. Jay Cohen
Greetings all! Sorry for the delay in getting more stuff out on this blog, but life intervenes whether you want it to or not. Two weeks ago our daughter called to say she had strep throat and they’d given her an antibiotic. Her Dad, Joe, asked her what it was and she replied Levaquin and she didn’t feel so good. He told her to immediately stop taking it, because that was one of the drugs that hurt him. She had remembered “no Cipro” but didn’t realize that it was the entire class of drugs she needed to be wary of.
I think it is really interesting that Dr. Jay Cohen’s newest post starts out with a very similar story. Why is it when you tell a doctor “no Cipro” that he/she thinks that Levaquin or any of the other FQs are OK?
Dr. Cohen has long been on “our side”, writing articles, books and medical journal articles about the dire effects of fluoroquinolones. He has a new article out in his Medication Sense newsletter.
Thanks to Dr. Cohen for his continued vigilance.